# SDR FDEA201105121806

- Difficulty date: May 12, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 50,920 hours, 22,783 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A5724704020900
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SPOILER O/B HINGE SUPPORT RIB CRACKED. REMOVED CRACKED BOX RIB IAW SRM 51-40-21. FABRICATED RIB IAW DWG A57247040.  TRANSFERRED HOLES AND   ASSEMBLED RIB IAW SRM 51-40-21.  WET INSTALLED SUPPORT RIB IAW A310 SRM 51-40-21 AND 51-72-10. THE REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
